All Issues
-
Volume {{issue.volume}}, {{issue.year}}
Volume {{issue.volume}}, {{issue.year}}
Volume {{issue.volume}}, {{issue.year}}
Volume {{issue.volume}}, {{issue.year}}
Volume {{issue.volume}}, {{issue.year}}
Volume {{issue.volume}}, {{issue.year}}
Chart Display
List Display
Abstract Display
Export citations
Reference Paper
August 2012, Vol. 5, No. 4
Issue on Variational Methods in
Nonlinear Elliptic Equations
Guest Editors: Siegfried Carl 1 , Salvatore A. Marano 2 , Dumitru Motreanu 3
1 Martin-Luther-Universität Halle-Wittenberg, Institut für Mathematik, D-06099 Halle
2 Dipartimento di Matematica e Informatica, Università degli Studi di Catania, Viale A. Doria 6, 95125 Catania
3 Université de Perpignan, Département de Mathématiques, 66860 Perpignan
Chart Display
List Display
Abstract Display
Export citations
Reference Paper
-
{{article.subTitle}}{{article.volume}}({{article.issue}}): {{article.fpage | processPage:article.lpage:6}}. doi: {{article.doi}}{{article.year}} doi: {{article.doi}}{{article.year}}, {{article.volume}}({{article.issue}}): {{article.fpage | processPage:article.lpage:6}}. doi: {{article.doi}}Abstract({{article.visitArticleCount}}) Abstract({{article.visitArticleCount}}) HTML HTML PDF({{article.pdfDownloadCount}}) Cited by({{article.citedCount}}) Cited by({{article.citedCount}}){{article.abstractinfoEn}}